Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On the Finiteness of Generators of a Pluri-Canonical Ring for a 3-Fold of General Type

Yujiro Kawamata
American Journal of Mathematics
Vol. 106, No. 6 (Dec., 1984), pp. 1503-1512
DOI: 10.2307/2374403
Stable URL: http://www.jstor.org/stable/2374403
Page Count: 10
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Finiteness of Generators of a Pluri-Canonical Ring for a 3-Fold of General Type
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1503
    1503
  • Thumbnail: Page 
1504
    1504
  • Thumbnail: Page 
1505
    1505
  • Thumbnail: Page 
1506
    1506
  • Thumbnail: Page 
1507
    1507
  • Thumbnail: Page 
1508
    1508
  • Thumbnail: Page 
1509
    1509
  • Thumbnail: Page 
1510
    1510
  • Thumbnail: Page 
1511
    1511
  • Thumbnail: Page 
1512
    1512